# SDR AT9900639

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: O Ring
- Part number: MS29513232
- Condition: Damaged
- Location: Lt Fuel Prob
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, NOTICED STRONG ODOR.  FLIGHT ATTENDANT REPORTED FUMES AND SMOKE OR HAZE IN CABIN, AS ODOR DISSIPATED HAZE REMAINED.  FOUND CUT O-RING ON LEFT FUEL PROBE NR 2.  REMOVED AND REPLACED O-RING PER MM 2800.  LEAK CHECK OK.  REMOVED AND REPLACED BOTH COALESCER BAGS AS PRECAUTIONARY.
